Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

burtsbee

Member
  • Content Count

    11
  • Joined

  • Last visited

Community Reputation

1 Neutral

About burtsbee

  • Rank
    New Member
  1. Hi everyone, I am on my month and a half mark for the regimen. I'm 90% cleared, just have red marks and scars.. I want to continue with the regimen..however..i'm still experiencing severe itchiness! It really bothers me even when I'm trying to sleep! I put on alot of moisturizer and I even cut down to using BP during nighttime only to try to stop the itchiness. I have not exfoliated since I started the regimen..could that be it? Perhaps the dead skin cells are still there? Or is it just beca
  2. Thank you for all the responses! I'm glad that I'm not the only experiencing the red patches and burning skin. and I'm glad the red patches are normal. Hopefully I can get through this itchy, red patches, and burning phase soon....
  3. Thank you for your response! I will be going out to buy jojoba oil today to calm the redness! My skin is not even really on the severely dry side during this regimen..I'm not sure if the jojoba oil will help with the itchiness, but I'm hoping so!
  4. It's been about 3 weeks since I started the regimen and I'm currently still breaking out, which is okay while I'm still being patient with the clearing up process. However, I'm having issues with severe itchiness and my face BURNS when I apply benzyl peroxide now.. I upped the dosage a little, but starting cutting down because of the serve itchiness and burning on my face. Should I add in jojoba oil to decrease the itchiness and burning? Also, I can see that my acne is flattening out, but
  5. I've recently done some research on using aloe vera as a moisturizer since it helps with fading scars and it really hydrates your skin. However, I'm not sure if it's a good idea to replace the regimen's moisturizer with aloe.. Let me know what you guys think or if anyone has ever tried aloe as a moisturizer. Thanks!
  6. The moisturizer is the most important step in the regimen. The BP makes your skin really dry, therefore if your skin does not have enough moisturizer, it will try to create more oil than needed, clogging your pores. This is most likely the cause of your recent break out. If you use the regimen, use it correctly. I also think that the lack of sleep is also causing you to break out because I know that when I don't get enough sleep I start breaking out too! Drink lots of water, get sleep, and moi
  7. From what I read throughout this forum, your best bet would be to not stop using the BP all together, but slowly REDUCE the amount you use. I reduced the amount of BP I would use for a week and it didn't really seem to affect my skin. Also, if you're thinking about quitting the usage of BP, you should look to a more natural alternative, such as tea tree oil.
  8. Hi! I've been on the regimen for about a month and a week now. I've upped to the full amount of BP, hoping for my skin to adjust to it. My skin is slowly clearing up (slowly but surely)..but I've noticed a LOT of flakiness and patches of red and brown tinted discoloration that has formed on my forehead. The texture of my skin is taking a toll from all the chemicals that I'm putting on my face...I'm not sure if I should get off the regimen either. Please let me know what you guys think or if a
  9. Hi! I'm currently in the same situation as you, so I'm afraid I can't give any promising words that would reassure you that your break outs will start improving. However, I had an outbreak during my skins adjustment to the BP when I first started the regimen. From there on, my skin started clearing up little by little. Right now, my skin continues to break out, but it also clears up some acne as the days go by. It seems like your skin is already adjusted to the BP since there is no more irritati
  10. Currently, I am one month into the regimen. This is question to those that have worn or are wearing makeup while they are on the regimen. I realized that wearing makeup while you are on the regimen slows down the process and break outs are more prone to happen. However, I was looking for other opinions on their experience with the regimen while wearing makeup. Did it make your makeup look flaky? What did you do to fix that? Also, what makeup brand would be the best to use while on the regim
  11. I've been using the regimen for about a month now. The reason why I got on the regimen was because I was trying to heal from the severe acne damage that birth control has caused. I've noticed a difference in my skin and my friends as well. I saw my most dramatic change probably about 2 and a half weeks in. However, I'm not sure why..(and I do not know if this is happening to you too) but even though I can see an improvement in my face the next day, new zits will appear. I'm not sure if that's du
×